# SDR CALA9800113

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .625 INCH CRACK IN LT WING UPPER FIXED LEADING EDGE SKIN WHERE NR 3 SLAT OUTBOARD HOOK ATTACHES.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  DOUBLER, BACK STRAP, AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 57-30-4 AND 51-10-2.
